| Model Number |
FX4014SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product returned is not a product of (b)(4).No investigation into the product was initiated.
Event or Problem Description
A dental implant (not (b)(4) product) was removed on (b)(6) 2018 due to failure to osseointegrate around 6 months after implantation.As it is not one of dentiumusa's products, further investigation was unnecessary.